# SDR ASAA2020021843194

- Difficulty date: February 14, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 42,417 hours, 12,704 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 12633
- Condition: Inoperative
- Location: Fuel Qty
- Part time: 13,952 hours, 4,563 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUELER REPORTS TANK 31 FUELING PANEL READS ID FAIL. GROUNDED - YES. REPLACED TANK #1 REFUELING QUANTITY INDICATOR AT REFUELING PANEL REF B737-800 AMM 28-41-61-000-801/400-801. OPS TESTS GOOD. INDICATOR SHOWS CORRECT READOUT AND PROPER FUEL INDICATION.
